MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; WARMER,HEEL,INFANT,GEL PK,100CS

MEDLINE INDUSTRIES, LP; WARMER,HEEL,INFANT,GEL PK,100CS
Catalog Number MDS138007
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, a heel warmer appeared to have leaked onto infant's right heel.The customer stated that upon further assessment, the heel "appeared to be red, painful to touch, sloughing skin and weepy.".The customer said that the total application time of the warmer was 3 to 5 minutes.The customer reported that a wound rn and the burn team were consulted for treatment and follow-up care.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, a heel warmer appeared to have leaked onto infant's right heel.The customer stated that upon further assessment, the heel "appeared to be red, painful to touch, sloughing skin and weepy.".

Common Device Name
WARMER,HEEL,INFANT,GEL PK,100CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22809547
Report Number1417592-2025-00387
Device Sequence Number20792682
Product Code MPO
UDI-Device Identifier10080196719655
UDI-Public10080196719655
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDS138007
Device Lot NumberVN24333A9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexFemale
Patient Weight5 KG